Alert archive / Mississippi / Flash Flood Warnings in 2024
Flash Flood Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 10, 2024, 3:38 AM CDT for Holmes County, Humphreys County, Yazoo County, Mississippi. It was in force for 10 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 3:38 AM CDT (08:38 UTC)
- Expired
- Apr 10, 2024, 1:56 PM CDT
- In force
- 10 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Holmes County, MS, Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:45 AM CDT | FLASH FLOOD | 4 N Tinsley, MS | MS 3 flooded at Tinsley Rd. |
| Apr 10, 11:30 AM CDT | FLASH FLOOD | 1 W Benton, MS | MS Hwy 16 flooded at Redbud Dr. |
| Apr 10, 12:30 PM CDT | FLASH FLOOD | 3 Nnw Phoenix, MS | Water was across the road near the intersection of Highway 3 and Phoenix Road. |
| Apr 10, 12:30 PM CDT | FLASH FLOOD | 3 Sw Midway, MS | Water was across the road near the intersection of Highway 433 and Chew Forks Road. |
| Apr 10, 12:30 PM CDT | FLASH FLOOD | Bentonia, MS | Water was across the road near the intersection of Highway 49 and Pritchard Avenue. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 187 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
858
WGUS54 KJAN 100838
FFWJAN
MSC051-053-163-101430-
/O.NEW.KJAN.FF.W.0034.240410T0838Z-240410T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
338 AM CDT Wed Apr 10 2024
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Holmes County in central Mississippi...
Eastern Humphreys County in central Mississippi...
Yazoo County in central Mississippi...
* Until 930 AM CDT.
* At 338 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 7 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Yazoo City, Durant, Lexington, Tchula, Goodman, Pickens, Bentonia,
Benton, Cruger, West, Eden, Satartia, Coxburg, Tolarville,
Thornton, Brozville, Ebenezer, Howard, Myrleville and Vaughan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3327 9046 3324 9037 3328 9038 3331 9029
3336 9028 3321 8975 3293 8990 3270 9010
3266 9028 3251 9055 3262 9072 3269 9071
3268 9066 3269 9066 3272 9074 3276 9069
3282 9070 3284 9075 3293 9048
FLASH FLOOD...RADAR INDICATED
$$
DB3 follow-up statements
557
WGUS54 KJAN 101355
FFWJAN
MSC051-053-163-101730-
/O.EXT.KJAN.FF.W.0034.000000T0000Z-240410T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
855 AM CDT Wed Apr 10 2024
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Holmes County in central Mississippi...
Eastern Humphreys County in central Mississippi...
Yazoo County in central Mississippi...
* Until 1230 PM CDT.
* At 855 AM CDT, Doppler radar indicated heavy rain across the
warned area. Between 5 and 7 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Yazoo City, Durant, Lexington, Tchula, Goodman, Pickens, Bentonia,
Benton, Cruger, West, Eden, Satartia, Coxburg, Tolarville,
Thornton, Brozville, Ebenezer, Howard, Myrleville and Vaughan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3327 9046 3324 9037 3328 9038 3331 9029
3336 9028 3321 8975 3293 8990 3270 9010
3266 9028 3251 9055 3262 9072 3269 9071
3268 9066 3269 9066 3272 9074 3276 9069
3282 9070 3284 9075 3293 9048
FLASH FLOOD...RADAR INDICATED
$$
19573
WGUS54 KJAN 101713
FFWJAN
MSC051-053-163-102030-
/O.EXT.KJAN.FF.W.0034.000000T0000Z-240410T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1213 PM CDT Wed Apr 10 2024
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Holmes County in central Mississippi...
Eastern Humphreys County in central Mississippi...
Yazoo County in central Mississippi...
* Until 330 PM CDT.
* At 1213 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 8 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Yazoo City, Durant, Lexington, Tchula, Goodman, Pickens, Bentonia,
Benton, Cruger, West, Eden, Satartia, Ebenezer, Howard, and
Vaughan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3327 9046 3324 9037 3328 9038 3331 9029
3336 9028 3321 8975 3293 8990 3270 9010
3266 9028 3251 9055 3262 9072 3269 9071
3268 9066 3269 9066 3272 9074 3276 9069
3282 9070 3284 9075 3293 9048
FLASH FLOOD...RADAR INDICATED
$$
19974
WGUS74 KJAN 101856
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
156 PM CDT Wed Apr 10 2024
MSC051-053-163-101906-
/O.CAN.KJAN.FF.W.0034.000000T0000Z-240410T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes MS-Humphreys MS-Yazoo MS-
156 PM CDT Wed Apr 10 2024
...FLASH FLOOD WARNING IS CANCELLED FOR HOLMES, EASTERN HUMPHREYS
AND YAZOO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT for portions of
southeast Arkansas, northeast Louisiana, and Mississippi.
&&
LAT...LON 3327 9046 3324 9037 3328 9038 3331 9029
3336 9028 3321 8975 3293 8990 3270 9010
3266 9028 3251 9055 3262 9072 3269 9071
3268 9066 3269 9066 3272 9074 3276 9069
3282 9070 3284 9075 3293 9048
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 1:23 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 10, 1:23 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
123 AM CDT Wed Apr 10 2024
...New AVIATION...
.DISCUSSION...
Issued at 323 PM CDT Tue Apr 9 2024
Busy near term with ongoing/unfolding flooding and severe weather
event. For an overall perspective, confidence in seeing flash
flooding across more locations is high while seeing severe weather
is more medium, but is really dependent on location ad the
position of the cold pool boundary. Southern areas is where
confidence in severe exists, while it becomes much less so as you
get along and north if I-20. Below is a break down of threats and
expectations.
Flash and River Flooding: Our NW areas are primed now from seeing 2-
5 inches over the past 24hrs. The next round is heading eastward
from NE TX and will impact the W/NW and N-central areas tonight.
Efficient rain processes will exist with high quality moisture
advecting northward. Hi-res guidance has some variability on
specific locations and additional totals, but feel our current
area we have highlighted fits well and is where an additional 3-7
inches is most likely through mid-day Wed. As noted earlier, we
added the SE portion of the FF Watch for Wed. This area has less
duration, but has greater potential to see high end to extreme
precip rates with the MCS. So the southern 3rd looks to see a
quick 2-4 inches. Overall, confidence in flooding is high. As we
have been messaging, there's also potential for higher end type
flooding (significant) where areas see the greatest accumulations
and high rain rates.
Severe Threat: Potent weather system will be driving this potential
event and there looks to be a solid combination of elements to
support a robust type event. However, the details matter and there's
uncertainty in the details, thus confidence is more in the medium
range. Before we get to Wednesday, there's a threat for this
evening. Currently, a MCS is organizing in NE Tx and will evolve
eastward along the I-20 corridor. Damaging winds are the primary
threat with some tornado potential as well. Hail is a low
probability, but the more E it gets, hail chances lower. This will
serve to establish a boundary over the area which will have BIG
implications on storm evolution Wed. There's a decent signal in the
hi-res guidance for a MCS to evolve and push through the area
starting roughly 9am Wed and moving eastward through 5pm. The signal
is mainly for the south half of the forecast area as a qlcs type MCS
looks to move through. They key feature will be a cold pool boundary
that will get established from this evening/overnight storms. While
there remains some differences in position of the boundary, the
scenario of a more south boundary is favored. With strong forcing
and increasing divergence/lift, a surface low will deepen across the
area. This will serve to increase the wind shear and support
damaging winds and tornadoes. While a strong tornado is possible, it
is a lower probability due to instability issues. Greatest
confidence in the severe is the southern 3rd with a quickly
decreasing potential as you go northward to along and N of I-20. Due
to this and with coordination with WFO Memphis, we lowered the
threat levels across the north due to lower potential and low
confidence in severe.
Gradient winds: On final element to touch on, with the evolving MCS
Wed, there's been a signal for a "wake low" feature as the back edge
of the precip pushes east during the afternoon. These features are
very hard to predict, but a signal for one has been showing up. If
it does materialize, areas mostly N of I-20 could see a 1-2 hr
window where E or NE winds blow from 30-50 mph. /CME/
Friday through Monday: Overall, weather impacts will be
negligible in the longer range portion of the forecast. Dry and
subsident northwest flow and surface high pressure will bring
continued dry weather with seasonable temperatures as we finish up
the week and head into the weekend. By Sunday, we should see
ridging aloft result in a warmer weather regime with temperatures
getting back above normal. Most global model guidance indicate a
shortwave trough will begin to approach the region early next
week, so rain chances and breezier conditions will begin to return
by Monday. /EC/
&&
.AVIATION...
(06Z TAFS)
Issued at 111 AM CDT Wed Apr 10 2024
MVFR cigs wl prevail across the se tonight while numerous TSRA
move sw-ne across the remainder of the area bringing varrying
flight restrictions. The TSRA will become widespread across the
area through aftn and taper off from the west late aftn through
the evening. +TSRA with gusts greater than 50kts wl be psbl across
the southern half of the area./22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 69 47 73 / 60 10 0 0
Meridian 57 70 47 74 / 70 10 0 0
Vicksburg 55 72 47 75 / 50 10 0 0
Hattiesburg 58 73 49 77 / 50 0 0 0
Natchez 55 72 47 75 / 40 0 0 0
Greenville 55 69 49 73 / 70 10 0 0
Greenwood 55 68 47 72 / 80 30 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through this evening for MSZ018-019-025>045-047>050-
053-054-059-060.
Flood Watch from 6 AM CDT this morning through this evening for
MSZ046-051-052-055>058-061>066-072>074.
LA...Flood Watch through this evening for LAZ007>009-015-016-023>026.
AR...Flood Watch through this evening for ARZ074-075.
&&
CME/EC/22In the hours before
Local storm report, Apr 9, 10:29 PM CDT, 5 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1029 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Dmg Ludlow 32.58N 89.71W
04/09/2024 Scott MS Public
Multiple trees down along Hwy 483 between
the Ludlow Fire Station and First Baptist
Church.
&&
AJLocal storm report, Apr 9, 10:30 PM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1030 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM Hail Ludlow 32.57N 89.71W
04/09/2024 M1.00 Inch Scott MS Public
Dime to quarter size hail reported near the
Ludlow Fire Station.
&&
AJSpecial weather statement, Apr 9, 10:36 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
1036 PM CDT Tue Apr 9 2024
MSZ050-051-100430-
Scott MS-Newton MS-
1036 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND SOUTHEASTERN SCOTT
COUNTIES THROUGH 1130 PM CDT...
At 1036 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Conehatta, Lake, and Steele around 1040 PM CDT.
Prospect around 1050 PM CDT.
Decatur and Stratton around 1055 PM CDT.
Union around 1100 PM CDT.
Little Rock around 1105 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Mississippi.
&&
LAT...LON 3226 8947 3244 8954 3256 8928 3257 8900
3234 8892
TIME...MOT...LOC 0336Z 244DEG 34KT 3238 8944
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DBSpecial weather statement, Apr 9, 10:58 PM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
1058 PM CDT Tue Apr 9 2024
MSZ039-046-100445-
Kemper MS-Noxubee MS-
1058 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NOXUBEE AND NORTHERN
KEMPER COUNTIES THROUGH 1145 PM CDT...
At 1058 PM CDT, Doppler radar was tracking a strong thunderstorm over
Preston, or 12 miles northwest of De Kalb, moving northeast at 55
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Gholson around 1105 PM CDT.
Shuqualak around 1110 PM CDT.
Cooksville and Paulette around 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Mississippi.
&&
LAT...LON 3279 8837 3268 8891 3291 8891 3293 8886
3293 8882 3295 8881 3315 8832
TIME...MOT...LOC 0358Z 246DEG 49KT 3285 8884
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DBLocal storm report, Apr 10, 12:19 AM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1219 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Tstm Wnd Dmg 3 W Gluckstadt 32.52N 90.15W
04/09/2024 Madison MS NWS Employee
A tree was blown down in the Providence
subdivision in Gluckstadt.
&&
NFSpecial weather statement, Apr 10, 2:35 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 AM CDT Wed Apr 10 2024
LAZ009-016-MSZ040>042-047-100830-
Madison LA-East Carroll LA-Sharkey MS-Warren MS-Yazoo MS-
Issaquena MS-
235 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EAST CARROLL AND
EASTERN MADISON PARISHES...NORTHERN WARREN...WESTERN YAZOO...SOUTHERN
ISSAQUENA AND SOUTHERN SHARKEY COUNTIES THROUGH 330 AM CDT...
At 235 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mansford, or 8 miles northeast of Tallulah, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Eagle Bend around 240 AM CDT.
Redwood and Valley Park around 250 AM CDT.
Oak Ridge around 300 AM CDT.
Satartia and Phoenix around 315 AM CDT.
Other locations impacted by this storm include Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3258 9122 3292 9057 3292 9046 3260 9035
3258 9040 3259 9044 3256 9045 3252 9052
3250 9052 3251 9055 3250 9059 3248 9061
3245 9059 3242 9060 3220 9110
TIME...MOT...LOC 0735Z 245DEG 32KT 3246 9106
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:26 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Apr 9, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 60 min |
| Apr 9, 7:52 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 24 min |
| Apr 9, 8:03 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren, Washington | 3 hr |
| Apr 9, 8:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 40 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 39 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 34 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 60 min |
| Apr 9, 9:47 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Scott | 43 min |
| Apr 9, 9:52 PM CDT | Special Weather Statement | JAN | Rankin | 23 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 52 min |
| Apr 9, 10:36 PM CDT | Special Weather Statement | JAN | Newton | 54 min |
| Apr 9, 10:42 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 41 min |
| Apr 9, 10:58 PM CDT | Special Weather Statement | JAN | Kemper | 47 min |
| Apr 10, 12:40 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 10 hr |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 12 hr |
| Apr 10, 2:35 AM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 10, 2:59 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 10 hr |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Madison, Warren, Yazoo | 77 min |
| Apr 10, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 50 min |
| Apr 10, 4:53 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 32 min |
| Apr 10, 8:04 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Holmes and 4 more | 8 hr |
| Apr 10, 9:00 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lawrence, Lincoln | 60 min |
| Apr 10, 9:27 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 49 min |
| Apr 10, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 53 min |
| Apr 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 64 min |
| Apr 10, 10:08 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 5 hr |
| Apr 10, 10:23 AM CDT | River Flood Warning | JAN | Simpson | 10 hr |
| Apr 10, 10:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 10, 10:54 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 10, 10:56 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 94 min |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Yazoo | 15 days |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Humphreys | 10 hr |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Leflore | 10 hr |
| Apr 10, 12:54 PM CDT | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Leake, Madison, Neshoba and 4 more | 51 min |
| Apr 10, 1:39 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Kemper and 7 more | 81 min |
| Apr 10, 2:42 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Claiborne, Hinds, Holmes, Humphreys and 6 more | 8 hr |
| Apr 10, 3:13 PM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 28 hr |
Nearby
Flash Flood Warnings in Mississippi, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.